# SDR AALA202305090314

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 71,089 hours, 27,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK, MAINTENANCE FOUND R1 ENTRY DOOR ASSIST BOTTLE PRESSURE AT ZERO. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00
